# SDR USAA010652

- Difficulty date: June 12, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N584US
- Make and model: Boeing 737301
- Aircraft serial: 23743
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 43,098 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED APPROXIMATELY 3 SQUARE INCH AREA, BS 312, RBL 8.  REMOVED AND REPLACED T-CAP SECTION PER SRM 53-10-51 AND 51-20-01.  (M)
